# SDR DALA2014081604621

- Difficulty date: August 15, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rws 289
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN STA XOS=289 AT RT WING DAMAGED.  AREA REPAIRED IAW ER/A NR 526971-14, REV ORG, AND  ETI-88-14-126, REV 4.
